# SDR UPS05845123

- Difficulty date: July 11, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs1770 L17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 60 COMPT L17L AT 1770 HAS 6 INCH CRACK AT END FITTING.  REMOVED FITTING AND SUPPORT FROM STA 1770 L17L IAW SRM 51-1-20D, FABRICATED AND INSTALLED LONGERON END SPLICE FITTING AT STA 1170 1793 IAW DWG S-1616757 AND SRM 51-1-8.
